MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 6 ASEPTIC HOUSING; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO SYSTEM 6 ASEPTIC HOUSING; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 6126120000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 device investigation types have not yet been determined.2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device fractured.1 event had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.
 
Event or Problem Description
This report summarizes 2 malfunction events in which the device or cutting accessory fractured.Event had no patient involvement; no patient impact.1 event had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h10.2 previously reported events are included in this follow-up record.Product return status 2 devices were received.Event confirmation status 2 reported events were confirmed.Evaluation results 2 devices were found to be affected by a fractured hinge.

Brand Name
SYSTEM 6 ASEPTIC HOUSING
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10330245
Report Number0001811755-2020-01928
Device Sequence Number14346165
Product Code HWE
UDI-Device Identifier04546540501578
UDI-Public04546540501578
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6126120000
Device Catalogue Number6126120000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date07/27/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1